MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was in the anterior tibial artery.During the procedure, a 1.5mm x 20mm x 143cm coyote balloon was inflated after the guidewire was successfully crossed.However, a balloon rupture occurred at 8 atmospheres upon first inflation.So, another of the same device was used with a 3mm balloon but since it was unable to cross the lesion, dilatation was performed with a 2mm x 20mm x 142cm coyote es.However, a balloon rupture has occurred at 7 atmospheres for the second time.Eventually the procedure was completed with a new of the same device and a 3mm balloon.There were no patient complications reported.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18782009
Report Number2124215-2024-11299
Device Sequence Number8271353
Product Code LIT
UDI-Device Identifier08714729767336
UDI-Public08714729767336
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0031068071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown